# SDR CA991112001

- Difficulty date: October 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC2MK1
- Engine: Pwa R985AN14B
- Propeller: Hartzl HCB3R304
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Spar
- Part number: C2TP57
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 3,441 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TAILPLANE FRONT SPAR WAS FOUND CRACKED UNDER LEFT PICK-UP BRACKET AT UPPER BOLT HOLE.  CRACK WAS NOT VISIBLE WITHOUT PICK-UP BRACKET REMOVED.  AD 91-42 REPEAT WAS NOT DUE UNTIL MAY 2000.  AD DOES NOT REQUIRE REMOVAL OF THE BRACKETS.
